# SDR ARWA9608004

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2720 · Rudder Control System
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Rudder Contl
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT FL 350, HYDRAULIC QUANTITY SUDDENLY STARTED DESCENDING AND CONTINUED DESCENDING.  ISOLATED HYDRAULIC SYSTEM.  RETURNED TO MIAMI AND FOUND RUDDER SELECTOR VALVE PLUG LEAKING.  REPLACED O-RING, NO LEAKS NOTED IAW DC-8 MM 29-00-00.
